Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have severe hair loss. Suggest me something as in what to do next.

I am 22 years old, Male, Indian. I am very slim in physique - height 5 11 and weight 58 Kg. I have severe hair loss ( baldness in front head , on both sideways left and right) since past 4-5 years.last year I went to a skin specialist and he gave me a hair re-growth solution named Tugain 3% (having Minoxydil ) with 8x shampoo and Tugain 5% after some more time. I used it for 5-6 months and it was very effective with regrowth of hairs on my front head. But now a day it not worked. Please suggest me something as in what to do next..
Asked On : Mon, 22 Aug 2011
Answers:  3 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hello anupam ,
may b u shld use tugain 10% for further growth ...but dont suddenly stop the minoxidil cos t ll leads to hair fall, and for thr further growth the best treatment ll be hair transplant by strip method, the growth ll tak around 6 to 7 months, but for sure u ll get complete growth and density like before.
Answered: Wed, 31 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
This treatment will take time to work fully. There will be growth of new thick hair. Also eat fresh fruits and green leafy vegetables. Drink plenty of water. Exercise daily. Get 6-8 hours of sleep a day. Avoid stress. Give it a few months more time and there will be significant improvement.
Answered: Mon, 22 Aug 2011
I find this answer helpful
  User's Response
You can take Finasteride under advice and supervision of a specialist.... Dont risk it yourself......
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor